I've been on the depo provera shot for over 2 years, without so much as a spot of bleeding from the day I got my 1st shot - even on times when I've gotten my shot late, I've never had a period or any spotting. However, I just got a period, quiet heavy, and I'm not sure if this is cause for concern. It's been about 8 weeks since I got my most recent shot - has this happened to anyone? Is it cause for concern? I'm 20, iif that matters
This happened with me a few times over the 18 years I was on Depo.
You can ask for your Depo to be given at 8 or 9 weeks for the next couple of shots, & this always brought me back to not having periods, again. Then you can return to having it at 11/12 weeks as normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Nov 2014 • 1 answer
Updated 18 Sep 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 22 Apr 2016 • 1 answer
Updated 15 Jun 2018 • 1 answer